MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the customer has not requested for getinge to evaluate the iabp unit involved in this event.A third party distributor performed service repairs in relation to this reported event.Additional information has been requested, and we will report accordingly if it becomes available.(b)(6).
 
Event or Problem Description
It was reported by the distributor that prior to use, the cs100 intra-aortic balloon pump (iabp) unexpectedly shutdown after the unit was turned on for less than one minute.It was also reported that the customer checked to ensure that the power supply was connected and attempted to restart the unit.However, the reported issue persisted and the customer switched to another iabp unit.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11067125
Report Number2249723-2020-02219
Device Sequence Number2691679
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3013-45
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1